MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHETING HANDLE WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHETING HANDLE WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR
Model Number 03.100.032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a postoperative procedure.During the procedure, the quick coupling is sticking, and the ratchet is broken on the screwdriver.It was unknown if the patient impact is unknown.This complaint involves one (1) device.This report is for (1) ratcheting handle with quick coupling.This report is 1 of 1 for (b)(4).

Brand Name
RATCHETING HANDLE WITH QUICK COUPLING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12416410
Report Number2939274-2021-05146
Device Sequence Number20014749
Product Code LXH
UDI-Device Identifier10886982070814
UDI-Public(01)10886982070814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.032
Device Catalogue Number03.100.032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/02/2021
Patient Sequence Number1